# SDR TWRA9774

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24HJK LIGHT STRIP LOOSE.  EMERGENCY LIGHT AT L-1 DOOR FALLING OFF.  SECURED LOOSE EMERGENCY LIGHT.  (M)
